# SDR CALA2025112411420

- Difficulty date: November 16, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHIELD BTW STA. 847 TO 867 HAS CORROSION NEEDS TO BE REPLACED.    REMOVED AND INSTALLED NEW SHIELD ON AFT CARGO COMPARTMENT BTW BS 847 TO 867 IAW SRM 51-40-02-0G-0. SRM 51-40-05-0G-0 AND 51-40-08-0G-0.
